Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to rnd@dibru.ac.in

Publication View
Type : Journal Paper
Title: Minimum Norm Solution to Cooperative Games with Fuzzy Coalitions
Journal Name: Int. Journal of Optimization: Theory, Methods and Applications
Authors: Surajit Borkotokey
Broad Area: Game Theory
Sub Areas: Fuzzy Game
Publication Year: 2010
Peer reviewed : yes
Volume: 2
ISSUE: 3
Page No.: 200-219
ISSN: 2070-6839
Web Link: http://www.gip.hk/ijotma/
Keywords: Game theory,minimum norm solutions,pre-inner product